# SDR DBCA201502220002

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N814TS
- Make and model: Lear 60LEAR
- Aircraft serial: 60319
- Aircraft time: 4,861 hours, 3,383 cycles
- Engine: Pwa PW305A
- Engine time: 4,771 hours, 3,316 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B575601
- Part serial: 22A829
- Condition: Failed
- Location: Rt Engine
- Part time: 4,771 hours, 3,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE CREW NOTED AN ITT SPLIT BETWEEN NR 1 & 2 ENGS.  NR 2 ITT IN RED.  CREW RETARDED POWER ON THE NR 2 ENG & RETURNED.  THE LANDING WAS UNEVENTFUL.  FOUND THE P2 8 COMPRESSOR BLEED VLV STICKING.  REPLACED P2 8 BOV WITH A SERVICEABLE UNIT.  OPERATIONS CHECKED GOOD.
